# SDR CALA2018012600305

- Difficulty date: January 22, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 103,334 hours, 16,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51061
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 287, RBL 23 FLOORBEAM FOUND CORRODED.  THE  FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201.
